# SDR CALA2014010300022

- Difficulty date: January 3, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 39,188 hours, 13,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 6945555Y12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0495. NR 1 FWD CARGO DOOR THRESHOLD UPPER SUPPORT FITTINGS FOUR EACH HAS SURFACE CORROSION & CORROSION ON SEVERAL FITTINGS CLIP 36-2, SDR FORM ATTACHED.  CLEANED FWD CARGO DOOR THRESHOLD UPPER SUPPORT FITTINGS & SEVERAL CLIPS & FOUND WITHIN LIMITS IAW B757 SRM 53-30-15, SO PM 20-30-0.  REMOVED CORROSION AT FOUR EACH BASE SUPPORT FITTINGS, FOUND OUT OF LIMITS IAW B757 SRM 53-30-15.  REPLACED FOUR EACH BASE SUPPORT FITTINGS IAW B757SRM 51-40-02.
